# SDR ASAA2017010919616

- Difficulty date: January 9, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A854016
- Condition: Corroded
- Location: Bs 999-1014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD AFT SECTION CORRODED BS 999-1014, RBL 41-43 WL 207.5.  ACFT GROUNDED.  FOUND TO BE OUT LIMITS, REPLACED IAW SRM 51-40-02, DWG 147A0000 REV- & DWG 147A0070 REV B.
